Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i have been on the 3step regimen for some time now like 4months plus and all the sudden the BP stared makin my face turn red like when i first started just wondering what 2do?

now my acne is comin back because i cnt use the BP ANY ANSWERS? thanks.

Share this post


Link to post
Share on other sites

Moved to the Acne.org Regimen board. (The Announcements And Feedback board is for discussing technical issues on the boards; not for acne-related posts.)

I'm not sure why your skin would be reacting to the BP like that. Has anything in your regimen changed at all? Any new products or steps? Using anything differently? How much BP were you using?

You can also try filling out this questionnaire to see if there's anything you should be doing differently as far as The Regimen goes.

Share this post


Link to post
Share on other sites

It could be that you mabe using to much or not being gentle enough when putting it on, to help people get to the bottem of whats wrong you have to state what products you are using besides the regimen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×